Thousands Have Gotten Sick from Gardasil HPV Vaccine
December 22, 2007
Gardasil, the cervical cancer vaccine recommended for girls as young as 12 years old, is causing side effects ranging from seizures and numbness to dizzy spells, fainting and paralysis.
More than 17 girls a week in Australia have experienced such reactions after receiving the vaccination, but the country’s Department of Health and Aging refuses to release their details.
Further, as of November 30, 2007, 496 adverse reaction reports were filed with Australia’s Therapeutic Goods Association (TGA). Of them, 468 had the cervical cancer vaccine as the sole suspected cause.
In the United States, up to 1,700 women have reported adverse reactions from Gardasil, including at least seven deaths.
To date, more than 10 million doses of Gardasil have been distributed worldwide.
TGA noted that the safety of Gardasil was being monitored by officials in Australia and overseas, and that the adverse reactions are consistent with those expected from any vaccine.